# SDR 2003FA0000327

- Difficulty date: March 20, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N74NP
- Make and model: Braero BAE125800A
- Aircraft serial: NA0440
- Aircraft time: 6,887 hours, 4,989 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 160353500
- Condition: Leaking
- Location: Apu Fuel
- Part time: 1,286 hours, 3,303 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER APU SHUTDOWN PILOT OBSERVED SMOKE COMING FROM TAILCONE JUST PROIR TO ATTEMPTING REFUEL. REFUEL PROCESS ABORTED AND REARBAY ACCESS DOOR OPENED TO INVESTIGATE. CREW MEMBER OBSERVED DENSE WHITE SMOKE COMING FROM REAR BAY. FURTHER INVESTIGATION REVEALED A SPLIT IN THE FUEL MANIFOLD FOR THE APU. SBT62T49108 ADDRESSES THIS PROBLEM, HOWEVER IT IS ONLY AN OPTIONAL BULLETTIN.
